# SDR UIEA2011101900597

- Difficulty date: August 25, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 109,343 hours, 21,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT NR 1 AND NR 2 CEILING EMERGENCY LIGHTS INOPERATIVE.  RELAMPED AND TESTED OK IAW MM 33-51-00 AND MM 33-51-07.
